# SDR DL72S001931

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 64,972 hours, 49,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FRAME OF THE C1 DOOR CUTOUT WAS FOUND WITH TWO SMALL CRACKS IN THE WEB AND ONE CRACK IN THE INNER CHORD.  A .375 INCH CRACK WAS FOUND IN THE WEB BETWEEN STOPS 1 & 2.  A .75 INCH CRACK WAS FOUND IN THE WEB JUST BELOW STOP NR 6.  A .5 INCH CRACK WAS FOUND IN THE INNER CHORD BETWEEN STOPS 2 & 3.  THE CHORD CRACK WAS REPAIRED WITH AN ALUMINUM ANGLE AND THE WEB CRACKS WITH AL DOUBLERS PER B727 SRM CH 51 & ER/A 378770-14AD.
